# SDR SWIA201743334

- Difficulty date: May 5, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 36,887 hours, 31,322 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT NEAR BS 654, STRINGER 19L. COMPLIED WITH REPAIR IAW REO.
